# SDR GTIA030485

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED EMERGENCY POWER AFTER LEFT GEN FAIL.  CAPTAINS ATTITUDE FLAGS IN VIEW AND UNPOWERED EMER AC AND EMG DC ANNUNCIATOR LIGHTS REMAINED OUT AND ALL INDICATIONS WERE BUSSES POURED FOR EMERGENCY AC AND DC.  PERFORMED OPS CHECKS ON EMERGENCY POWER SYSTEM, NO DEFECTS NOTED.  (M)
